# SDR UPS99230676

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT SYSTEM NOT OPERATING PROPERLY.  PERFORMED EMERGENCY LIGHTING ADJ/TEST IAW MM 33-50-01.  RESET EMERG LIGHT SWITCH CARGO POSITION, SYS OPS CHECKS NORMAL.
